# SDR SWIA2021080560050

- Difficulty date: June 11, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Nut Plate
- Condition: Corroded
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH EMERGENCY EXIT DOOR Â€“ FORWARD FITTING ON BOTTOM OF DOOR HAS 4 EACH RUSTY NUTPLATES.     (C-CHECK RO 8/1/2021)    REMOVED AND INSTALLED FWD ATTACH BRACKET COMMON TO STOP FITTING ON LH EMERGENCY DOOR. REF CRJ 200 SRM 51-42-06  AND DWG 601R31123 REV H. COMPLIED WITH 51-900-1003-SKY AND PRESSURE  CHECKS GOOD
